×

A note on linear extensions of irreducible elements in a finite lattice. (English) Zbl 0356.06018


MSC:

06D05 Structure and representation theory of distributive lattices
06C05 Modular lattices, Desarguesian lattices
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] R. P. Stanfy,Supersolcable lattices, Alg. Univ.2 (1972) 197–217. · Zbl 0256.06002
[2] R. P. Stanfy,Finite lattices and Jordan-Hölder sets. Alg. Univ.4 (1974), 361–371. · Zbl 0303.06006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.